It is currently Mon Aug 21, 2017 6:42 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 

Will You Taper Or Jump once getting to 1 x 2Mg Pill
Yes 0%  0%  [ 0 ]
No 0%  0%  [ 0 ]
Maybe 0%  0%  [ 0 ]
Total votes : 0
Author Message
PostPosted: Wed Jun 26, 2013 10:28 am 
Offline
New Poster
New Poster

Joined: Wed Jun 26, 2013 9:47 am
Posts: 1
Hey Guys,

Okay I am starting now which I wish I started recording this information down when I first started the taper. I am now @ 1Mg of Suboxone.

Story,

24 Years old started Oxycontin and Percocet use @ 16 years old. @ 20 years I decided countless days of sickness and searching was over. I have done methadone treatment programs multiple times, and always at 6 months I thought it would be a bright idea to come clean off of it, never worked. I always ended up back on using opiates and 10x worst as the time before. I finally tried a new program called Suboxone treatment program. I started at 16Mg and held there for over 2 years.

I am now in the process of coming off of Suboxone by August 15/2013, I Dropped myself from taking two 8Mg tabs to a quarter less, now at first drops are a joke. I dropped a quarter of a pill once every 3-4weeks which I might of felt a tense back once the entire time dropping from 16Mg to 8. Once I hit 8Mg I knew it might start picking up a bit but it didnt I felt normal from then 8Mg down until I hit about 4Mg. This is when it starts to get interesting :).

I have dropped 2Mg every 2 weeks at this point now I am down to 2 2Mg pills which I am now having a constant ache in my body a moderate flue runny nose BUT still sleeping which is very important. About 2 weeks ago I did a 50% drop from 4Mg to 2Mg this was a very intense drop and very difficult to work effectively, slow moving sweating aching feeling pretty much like my body is going to fold into a million pieces of ache lol. That lasted about a week and then started to get a bit better but can say it was about 3 weeks to a month before I started to level off and get back to normal. I felt normal for about a week like everything was getting back on track. At this point I will let you know my circumstance and why from this point on its going to suck. Because I decided at the beginning to taper solo dropping quarter of a pill to half to full 8Mg gone that would mean I would have doses left over from the script provided, I was on full carries and my Doctor decided to think I was taking the extra and surplussing them. First off he checked my pharmacy and seen that forever I have never misused or took more than I was supposed to so all the extra pills I did not take or fill I left in the pharmacy, but I guess just for the heck of it my carries were taken away with no rhyme or reason P.S doctor = god complex. So currently being down to 2Mg now it would be nice to have a quarter of a 2Mg for when I am really sick so I can level myself well that is not a option so as of today 6/26/2013 I am now cutting 2Mg pill in half and being given a half of a pill and saving the second half until the following day. It would help so much if I had a quarter of a 2Mg or something there when I need it but I guess thats not in my books. I am going to try this 50% drop with all my might but I might end up on the phone with the doctors finding out why I am being punished for something that wasnt even the case. Anyway back to the fact I just took a half of a 2Mg for the first time and I am nervous about the drop so I wanted to message in here and put my thoughts to words. I dont know if I am ready to drop 50% again as I just did and it was hell but here it goes. Still in pain after taking my prescription and so it begins. I will update from this point on regarding the drop from 2Mg to 1Mg and we will see what comes of it. I will keep you updated. I have clonidine I have no taken yet and I have Imovane I have not filled yet, I am also having prostatitus or atleast something going on down there they cant figure out so I am on Doxycycline which is making me very achy and burning just from having light in the room pretty much just an all around shit show, I will try to distinquish the differences between what my health issues are and withdraw. Tapping out now, will be back later with the sweat results. Stay strong ppl I know I am going to try.

In my state doctor is controlling how im dropping and I have no say. I am thinkking of switching the doctor for my taper and slow it down a bit. I would have to switch as my doctor is stopping prescribing Suboxone as of Aug 15. Does anyone have any recommendations. Would you ask for a quarter more once the full wd effects kick in or just ride it out. I am getting nervous about how low I am going and what it will be like.. Should I just drop from 2Mg to nothing or will I notice a difference. Also Dr stated that once I got to 1Mg it would be a homeopathy dose and he would give back my carries. I guess once again he has lied

o7 <-------- this is me upset I have worst dr on face of planet. Anyway any ideas thoughts concerns please post I will be checking in periodically throughout this drop and updating on my symptoms. Take care guys and be strong I know I am not going to be on this forever NO WAYY


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 26, 2013 3:18 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
Your poll can't really be answered because it asks, yes or no on an either or question. If I answered "yes" it still wouldn't be clear if I was saying yes to tapering or not tapering. :)

The answer to your question from me is, yes, I do plan on tapering lower than 2mg/day.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group